Filter your results

  • You have access to this content.
  • You have partial access to this content.
  • You do not have access to this content.

Search results

Showing 1-10 of 10 results

Select/deselect all
  • Export citations

Orders on commutative rings

Kohls, C. W. and Reid, J. D.
Duke Mathematical Journal Volume 33, Number 4 (December 1966), 657-666.

Journal article

The dimension of A[x]

Claborn, Luther
Duke Mathematical Journal Volume 32, Number 2 (June 1965), 233-236.

Journal article
Select/deselect all